# SDR DALA2018052903626

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 45,278 hours, 28,459 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ACRID FUMES STARTED DURING TAKEOFF.  CABIN TEMP WAS IN MANUAL IAW MEL BUT TEMP INDICATED COOL.  FUMES SEEMED TO DISSIPATE AFTER TURNING OFF RIGHT PACK. CHANGED COALESER SOCK ON THE RT SIDE.  FOUND CRACKED DUCT RT SIDE DOWN STREAM OF TEMP CONTROLLER VALVE. DUCT HAD 5" OPEN CRACK & RT WATER SEPERATOR FOUND PLUGGED. REMOVED AND REPLACED DUCT ASSY.
